I took plan B on October 19th, I started bleeding on the 25th. Is it too early to be bleeding? It looks like a period but it just lasted 3 days. I am worried it might be implantation bleeding but what I bled was not brown or light pink, it was red. What's going on?
Posts: 51 | From: California | Registered: Mar 2007
| IP: Logged |
EC is basically a huge dose of hormones, so our bodies tend to need a bit of time to gte back to normal after taking it. Our menstrual cycles, especially, are likely to be a bit off for a while after taking EC. So, bleeding when you weren't really expecting to, is pretty common.
And a note on implantation bleeding: It happens very rarely, and when it does, it is really light and cannot be mistaken for a period.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8995 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.